# SDR UALA2013031401538

- Difficulty date: March 13, 2013
- Submitted: April 8, 2013
- Operation: Air carrier
- Aircraft: N589UA
- Make and model: Boeing 757222
- Aircraft serial: 28707
- Aircraft time: 60,219 hours, 16,848 cycles
- Engine: Pwa PW2037
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Damaged
- Location: Seats 11-12 Abc
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT SEATS 11-12 ABC RAISED & BOWED.  SECURED LIGHT, OPS CHECKED NORMAL.
